MathSciNet Relay Station
MathSciNet bibliographic data
MR2163586 (2006k:46115) 46L65 (19K14 46L80)
Abadie, Beatriz Morita equivalence for quantum Heisenberg manifolds. Proc. Amer. Math. Soc. 133 (2005), no. 12, 3515–3523 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement